# SDR QXEA200600381

- Difficulty date: January 31, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 10,715 hours, 11,082 cycles
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Loose
- Location: Prop Wiring
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2400: POWERPLANT MESSAGE OCCURRED AFTER PUSHBACK AND AFTER CONDITION LEVERS PUSHED FORWARD.  MAINTENANCE FOUND FAULT CODE 130 ON NR 2 ENGINE CHAN B.  CLEARED FAULT CODE.  CLEANED ALL PEC AND PCU CONNECTOR PLUGS ON NR 2 ENGINE.  GROUND RAN NR 2 ENGINE THROUGH VARIOUS PLA AND CLA'S.  OPERATED NR 2 ENGINE THROUGH 2 SEPARATE GROUND RUNS AND ENGINE STARTS.  HAD NOTED PCU CONNECTOR PLUG P28 AND P29 WERE LOOSE.  C/W FIM TASK 61-20-03-810-815.  FAULT CODE DOES NOT REAPPEAR.  OPS CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
